# SDR UPS07849713

- Difficulty date: April 14, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 72,498 hours, 27,690 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: DC853020002
- Condition: Corroded
- Location: Fs 759 L22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 BOOT FITTING CORRODED AT STA 759 L22R.  REMOVED CORRODED BOOT FITTING AT STA 759 L22R IAW SRM 51-1-20D.  PROCURED, LOCATED, DRILLED UP, AND INSTALLED BOOT FITTING AT STA 759 L22R IAW SRM 51-1-21, AND SRM 51-1-20D.
